# SDR VNAA202509250001

- Difficulty date: August 1, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N526EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10304
- Aircraft time: 33,221 hours, 25,824 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: MM67035229001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERNAL REINFORCEMENT ANGLE OF LP GROUND CONNECTION ACCESS DOOR (182BR).  CORROSION ON INTERNAL REINFORCEMENT ANGLE OF LP GROUND CONNECTION ACCESS DOOR (182BR) WAS EVALUATED OUT OF LIMITS PER CRJ-700 SRM 53-00-00-101-001-A01 AND REPLACED PER CRJ-700 SRM 51-42-06-001-001-A01.
